MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 723-10-36F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hip revision due to infection.Accolade ii stem removed, trident psl cup, liner and screws removed.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 542-11-54f trident psl cluster cup lot 89161303 6721-0330 accolade ii 127* size 3 lot 92335701 2030-6525-1 torx screw qty 2 lot e24mv1 6570-0-036 biolox delta ceramic 36mm -5mm head lot 69283001 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: -device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-device history review: a review of the device history records indicates devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 3 other similar events for the sterile lot referenced related to infection.Conclusion: all stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.The following device were also listed in this report: device name#2030-6525-1 torx screw ; cat#2030-6525-1 ; lot#e24mv1 it cannot be determined which, if any of these device may have caused or contributed to the patient's experience.
 
Event or Problem Description

Brand Name
TRIDENT 10 DEG X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
centennial park, elstree
mahwah, NJ 07430
2018315000
MDR Report Key15238421
Report Number0002249697-2022-01184
Device Sequence Number6456862
Product Code LPH
UDI-Device Identifier07613327339574
UDI-Public07613327339574
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number723-10-36F
Device Catalogue Number723-10-36F
Device Lot NumberVR047R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight90 KG